# SDR O9IA2018013019

- Difficulty date: January 30, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N116AA
- Make and model: Cessna 525B
- Aircraft serial: 0194
- Aircraft time: 771 hours, 624 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON APPROACH INTO ANC FROM BFI, AT ABOUT 8000 FT, THE BAGGAGE SMOKE RED LIGHT ILLUMINATED.  THERE WAS NO SIGN OF SMOKE.  LANDING WAS UNEVENTFUL.  BATTERIES WERE TURNED OFF AND THEN BACK ON.  LIGHT WAS NO LONGER ILLUMINATED.  MAINT WAS CONTACTED AND INSPECTED THE SYSTEM AND FOUND NO DISCREPANCIES.  MAINT TALKED WITH TECH SUPPORT AND THEN PERFORMED A TROUBLESHOOTING CHECKS PER AMM CH 26-11-00.  NO FAULTS WERE FOUND.  NO SMOKE SMELL WAS NOTED IN THE BAGGAGE COMPARTMENT EITHER.  BOTH ENGINES WERE RUN UP FOR ABOUT 10 MINUTES AND LIGHT DID NOT COME BACK ON.  AIRCRAFT WAS RETURNED TO SERVICE.
